Institutional development and firm profitability in transition economies

Kafouros, M and Aliyev, M (2016) Institutional development and firm profitability in transition economies. Journal of World Business, 51 (3). pp. 369-378. ISSN 1090-9516



Copyright, Publisher and Additional Information: © 2015, Elsevier Ltd. This is an author produced version of a paper published in Journal of World Business. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Firm performance; Institutional development; International openness; Transition CEE economies; Foreign affiliates
  • Accepted: 25 May 2015
  • Published (online): 22 June 2015
  • Published: April 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > International Business Division (LUBS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Jun 2015 09:14
Last Modified: 28 Aug 2020 12:34
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:

Share / Export